Open Access
February, 2002 Cohomology Theory in Birational Geometry
Chin-Lung Wang
J. Differential Geom. 60(2): 345-354 (February, 2002). DOI: 10.4310/jdg/1090351105


This is a continuation of [9], where it was shown that K-equivalent complex projective manifolds have the same Betti numbers by using the theory of p-adic integrals and Deligne's solution to the Weil conjecture. The aim of this note is to show that with a little more book-keeping work, namely by applying Faltings' p-adic Hodge Theory, our p-adic method also leads to the equivalence of Hodge numbers — a result which was previously known via motivic integration.


Download Citation

Chin-Lung Wang. "Cohomology Theory in Birational Geometry." J. Differential Geom. 60 (2) 345 - 354, February, 2002.


Published: February, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1052.14016
MathSciNet: MR1938116
Digital Object Identifier: 10.4310/jdg/1090351105

Rights: Copyright © 2002 Lehigh University

Vol.60 • No. 2 • February, 2002
Back to Top